# SDR USAAD99018

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT-BUF - FLT 1223 - AFTER TAKEOFF, THE CABIN WOULD ONLY PRESSURIZE TO 1 PSI WITH THE OUTFLOW VALVE FULLY CLOSED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED SEALANT FROM THE AFT GALLEY SERVICE DOOR FRAME AND APPLIED FILLER AS REQUIRED.  THE AIRCRAFT WAS PRESSURIZED AND NO LEAKS FOUND AT ANY DOOR.  (M)
